×

zbMATH — the first resource for mathematics

Found 128 Documents (Results 1–100)

100
MathJax
Mondaini, Rubem P. (ed.), Trends in biomathematics: mathematical modeling for health, harvesting, and population dynamics. Selected works presented at the 18th BIOMAT consortium lectures, Mohammedia, Morocco, October 29 – November 2, 2018. Cham: Springer. 1-22 (2019).
PDF BibTeX XML Cite
Full Text: DOI
Ruggeri, Tommaso (ed.) et al., Asymptotic methods in nonlinear wave phenomena. In honor of the 65th birthday of Antonio Greco, Palermo, Italy, June 5–7, 2006. Hackensack, NJ: World Scientific (ISBN 978-981-270-782-6/hbk). 58-66 (2007).
MSC:  74A99 76A99
PDF BibTeX XML Cite
New York, NY: Springer. xiii, 214 p. (2000).
MSC:  74-02 74E20 74L10
PDF BibTeX XML Cite
Cioranescu, D. (ed.) et al., Nonlinear partial differential equations and their applications. Collège de France seminar. Vol. XIII. Lectures held at the J. L. Lions seminar on applied mathematics, Paris, France, 1994-1996. Harlow: Longman. Pitman Res. Notes Math. Ser. 391, 167-191 (1998).
PDF BibTeX XML Cite
NATO ASI Series. Series E. Applied Sciences. 350. Dordrecht: Kluwer Academic Publishers. xxxii, 711 p. (1998).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
all top 3
Software